Dynamics of horospherical flows

Dani, S. G. (1980) Dynamics of horospherical flows Bulletin of the American Mathematical Society, 3 (3). pp. 1037-1039. ISSN 0273-0979

PDF - Publisher Version

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:74500
Deposited On:16 Dec 2011 09:18
Last Modified:18 May 2016 18:53

Repository Staff Only: item control page